MathSciNet Relay Station
MathSciNet bibliographic data
MR1258182 93E20 (60G40)
Davis, M. H. A.; Zervos, M. A problem of singular stochastic control with discretionary stopping. Ann. Appl. Probab. 4 (1994), no. 1, 226–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement